# SDR A6WA2017062645067

- Difficulty date: June 12, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 35,435 hours, 33,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 60035031311
- Condition: Buckled
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM WEB BUCKLED AT FS 605.00, LBL9.    REPLACED THE WEB IAW SRM 51-42-021.
